# SDR REXA2016042400669

- Difficulty date: April 24, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 19,540 hours, 12,528 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Condition: Damaged
- Location: E&E Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN AVIONICS DOOR HANDLE HOUSING HAS MULTIPLE INDICATIONS NOTED AROUND HOUSING RADIUS 80% FSH.  FAILED NDT INSPECTION.  REMOVED MAIN AVIONICS DOOR, R & R MAIN AVIONICS DOOR HANDLE.  PAINTED AREA & INSTALLED MAIN AVIONICS DOOR.  OPERATIONS CHECKED AVIONICS DO OR AMM USED 52-42-00-400-801 A01, 52-43-03-400-801 A01, SRM 51-42-42-001-001-A01, 51-25-01-001-001-A01 & 52-42-00-710-801 A01.
